MAUDE Adverse Event Report: ARTHREX, INC. LABRAL SCORPION QL; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. LABRAL SCORPION QL; ORTHOPEDIC MANUAL SURG INSTR
Model Number LABRAL SCORPION QL
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 09/05/2024, it was reported by a sales representative via sems-06655352 that an ar-13998ql labral scorpion jaws do not close all the way.This occurred during a case.There was no additional information provided, and additional information has been requested.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-13998ql labral scorpion lot number: 15256881 was received for investigation.Visual evaluation noted no problems with the exterior of the device.Functional testing was performed by using the finger of the returned device to actuate the jaws of the device.It was noted that the jaws would not close all the way.The cause can be attributed to an internal manufacturing issue addressed in ncr-28217.Refer to record cross reference.

Brand Name
LABRAL SCORPION QL
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20278643
Report Number1220246-2024-07801
Device Sequence Number7563830
Product Code LXH
UDI-Device Identifier00888867261068
UDI-Public00888867261068
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLABRAL SCORPION QL
Device Catalogue NumberAR-13998QL
Device Lot Number15256881
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date01/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown